# SDR SWAA2024050676174

- Difficulty date: April 17, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 30,429 hours, 14,675 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 232RF IS DISBONDED<[01] DUE TO EXTENT OF THE DAMAGE FABRICATED NEW 232RF FLOOR PANEL IAW SRM 53-00-50-2R-0 PARA 1A(NOTE).;[02] JOB COMPLETE.
